Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Undergone knee replacement, incurring some pain. Taking four tablets of robaxacet will be helpful?

Hi have had a knee replaced 4 weeks ago and am incurring some pain at times, buttocks down to knee and sometimes back of knee. Am prescribed One or two only Oxycoden 325mg once, a day it does not help. Wondered if taking total of one robaxacet consists of 325mg actaminophen plus 400mgmethyl carbonol, a total of 4 tablets of Robaxacet over the day, would that be helpful? Please advise.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

As per your symptoms , I suspect Lumbar disc disease in you. Propably a protruded disc might be causing pressure over the nerve root producing pain down the leg.

An MRI scan is mandatory to diagnose the problem. In the meantime follow these measures -

* avoid lifting heavy weights as it imparts more strain on your back
* avoid forward bending activities as it will worsen the disc protrusion
* Use a lumbosacral back support to augment your spinal muscles
* Intermittent pelvic traction to cause a regression of disc
* Maintain optimum body weight,if you are obese
* Physiotherapy to strengthen your back muscles. Physiotherapy has to be done only after the acute pain has subsided.
* Judicious use of analgesics and muscle relaxants or as advised by your treating doctor

Hope this information is helpful. Good day
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor